A new upper bound for finite additive bases

C. Sinan Gunturk, Melvyn B. Nathanson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)235-255
Number of pages21
JournalActa Arithmetica
Volume124
Issue number3
DOIs
StatePublished - 2006

Fingerprint

Additive Basis
Sumsets
Upper bound

Keywords

  • Additive bases
  • Segment bases
  • Sumsets

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

A new upper bound for finite additive bases. / Gunturk, C. Sinan; Nathanson, Melvyn B.

In: Acta Arithmetica, Vol. 124, No. 3, 2006, p. 235-255.

Research output: Contribution to journalArticle

Gunturk, C. Sinan ; Nathanson, Melvyn B. / A new upper bound for finite additive bases. In: Acta Arithmetica. 2006 ; Vol. 124, No. 3. pp. 235-255.
@article{eaddb88fe90d4220b09f39416fa382a6,
title = "A new upper bound for finite additive bases",
keywords = "Additive bases, Segment bases, Sumsets",
author = "Gunturk, {C. Sinan} and Nathanson, {Melvyn B.}",
year = "2006",
doi = "10.4064/aa124-3-3",
language = "English (US)",
volume = "124",
pages = "235--255",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "3",

}

TY - JOUR

T1 - A new upper bound for finite additive bases

AU - Gunturk, C. Sinan

AU - Nathanson, Melvyn B.

PY - 2006

Y1 - 2006

KW - Additive bases

KW - Segment bases

KW - Sumsets

UR - http://www.scopus.com/inward/record.url?scp=33750683010&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33750683010&partnerID=8YFLogxK

U2 - 10.4064/aa124-3-3

DO - 10.4064/aa124-3-3

M3 - Article

VL - 124

SP - 235

EP - 255

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 3

ER -